# SDR WX0A070367

- Difficulty date: August 3, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug MD 83
- Aircraft serial: 49910
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5936442V3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN WORK AT MAINTENANCE BASE; BOW 1C/3C/51/54, FOUND CORROSION ON WEB AT STA 1212-1215.  ADDRESSED AS REQUIRED.
